# SDR AALA20170214010

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 67,097 hours, 8,146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR IN LAVATORY 1A-L ALERT INDICATION AT RANDOM TIMES WITH THE DOOR LOCKED. THE LIGHTS AND SIGN FLICKER ON AND OFF. PERFORMED SMOKE DETECTOR TEST IAW AMM 26-13-00. OPERATIONAL CHECK GOOD.
